About this Journal Submit a Manuscript Table of Contents
Journal of Robotics
Volume 2010 (2010), Article ID 857594, 9 pages
http://dx.doi.org/10.1155/2010/857594
Research Article

An Autonomous Omnidirectional Robot

1Department of Engineering, Indiana Univeristy-Purdue University Fort Wayne, 2101 E. Coliseum boulevard, Fort Wayne, IN 46805-1499, USA
2West Hills College Lemoore, 555 College Avenue, Lemoore, CA 93245-9098, USA

Received 15 July 2010; Revised 1 November 2010; Accepted 17 December 2010

Academic Editor: Yangmin Li

Copyright © 2010 Yanfei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfei Liu, Jiaxin Zhao, Josh Apple, Torrey Frank, Matthew Saylor, and Ted Siegel, “An Autonomous Omnidirectional Robot,” Journal of Robotics, vol. 2010, Article ID 857594, 9 pages, 2010. doi:10.1155/2010/857594